MathSciNet Relay Station
MathSciNet bibliographic data
MR656210 (83h:53062) 53C30 (53A15 57R99)
Fried, David; Goldman, William; Hirsch, Morris W. Affine manifolds with nilpotent holonomy. Comment. Math. Helv. 56 (1981), no. 4, 487–523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement